# SDR ERAA20120101

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320106
- Condition: Scratched
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH DAMAGE FOUND AT LOWER FUSELAGE SKIN PNL 8532016 BETWEEN FRAME STATION X222.0 -X-240.5 ALONG STR 32P.  NO CRACK OR DISBOND BOUND.
